Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On transitive translation functions


Author: James W. Schlesinger
Journal: Proc. Amer. Math. Soc. 9 (1958), 507-510
MSC: Primary 55.00
MathSciNet review: 0094804
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.00

Retrieve articles in all journals with MSC: 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0094804-0
Article copyright: © Copyright 1958 American Mathematical Society